# SDR AALA20060971

- Difficulty date: October 31, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- System (JASC): 3242 · Brake
- Part: Pin
- Part number: 414321
- Condition: Missing
- Location: Brake
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - DURING PUSHBACK FOR TRIP 1684, NUMBER THREE BRAKE ROD DROPPED DOWNWARD.  AIRCRAFT OUT OF SERVICE FOR REPAIRS.  FOUND BRAKE ROD ATTACH PIN MISSING.  REPLACED BRAKE ROD AND ALL ATTACHING PARTS INCLUDING ROD BOLTS, BRAKE LINE, BRAKE ASSEMBLY AND WHEEL/TIRE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
